MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 2, 9MM, SLOPE +

EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 2, 9MM, SLOPE +
Model Number 200-62-09
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: (cn: 200-02-32, sn: (b)(4)) three peg patella 32mm ,(cn: 204-04-21, sn: (b)(4)) trapezoid tibial tray sz 1f/1t, 2f/1t , (cn: 230-02-02, sn: (b)(4)) optetrak asy, cr cemented femoral, sz 2.
 
Event or Problem Description
Surgeon revised knee due to poly wear and pcl failure.Surgeon removed all exactech components, implanting a stryker revision knee.Rep was not at case.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: the evaluation noted the revision reported was likely the result of excessive wear of the polyethylene tibial insert and the patient¿s reported pcl failure.The cause of the prosthesis wear cannot be determined because the component was not returned for evaluation.(d11) concomitant device(s): concomitant devices: (cn: (b)(4), sn: (b)(6) three peg patella 32mm.(cn: (b)(4), sn: (b)(6) trapezoid tibial tray sz 1f/1t, 2f/1t.(cn: (b)(4), sn: (b)(6) optetrak asy, cr cemented femoral, sz 2.

Brand Name
OPTETRAK
Common Device Name
CR TIBIAL INSERT SZ 2, 9MM, SLOPE +
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9279393
Report Number1038671-2019-00561
Device Sequence Number2733844
Product Code JWH
UDI-Device Identifier10885862041029
UDI-Public10885862041029
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2013
Device Model Number200-62-09
Device Catalogue Number200-62-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;